# SDR HYIA135

- Difficulty date: May 24, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 22,774 hours, 13,817 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,004 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TSIO520VB
- Part serial: 831906R
- Condition: Failed
- Location: Nr 1
- Part time: 2,004 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT NR 1 ENGINE VIBRATED THEN LOST POWER, ENGINE WAS SHUT DOWN.  LEFT ENG HAD A INTERNAL FAILURE, ENG WAS REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.  FAILED ENG HAS BEEN SENT TO MANUFACTURE FOR TEARDOWN AND INVESTIGATION.
